# SDR BUEA634C52092

- Difficulty date: May 20, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N259AD
- Make and model: Airbus A319-112
- Aircraft serial: 1963
- Aircraft time: 14,998 hours, 6,400 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 431304
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF MAIN GEAR WHEEL ASSY ALL 18 BOLTS WERE FOUND TO BE CORRODED.  BOLT SHOWED NO SIGNS OF REQUIRED ANTI-SEIZE COMPOUND BEING APPLIED PRIOR TO WHEEL BUILD UP (CMM 32-41-20, PAGE 8001).
